# SDR IPXA10561459

- Difficulty date: July 5, 2010
- Submitted: August 4, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,986 hours, 17,897 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Channel
- Part number: 313N3022102
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2, PANEL 445BL IC CHAFED ON INNER SURFACE.  REMOVED FABRICATED AND INSTALLED NEW CHANNEL ON PANEL 445BL.
